# SDR AALA201612079033

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN SEAT TRACK, 10 INCHES FORWARD OF FR72 TO FR75 AT Y450. REPLACED SEAT TRACK PER SRM 53-41-14-101 AND SRM 51-42-11.
